MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO SKULL CLAMP RADIOLUCENT (3-PIN HFD); DORO® SKULL CLAMP RADIOLUCENT (3-PIN HFD)

PRO MED INSTRUMENTS GMBH DORO SKULL CLAMP RADIOLUCENT (3-PIN HFD); DORO® SKULL CLAMP RADIOLUCENT (3-PIN HFD)
Model Number 4001-20
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the device was out of specification due to wear and tear, it generally cannot be excluded that the device has contributed to the event.The interval of the supplier maintenance was exceeded for more than 8 years by the customer.The wear and tear would have been detected during annual maintenance.
 
Event or Problem Description
Alberta health services informed our service department on 20th of may that one of our products was involved in a case where a laceration occured.

Brand Name
DORO SKULL CLAMP RADIOLUCENT (3-PIN HFD)
Common Device Name
DORO® SKULL CLAMP RADIOLUCENT (3-PIN HFD)
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM  79111
MDR Report Key12016104
Report Number3003923584-2021-00016
Device Sequence Number4543746
Product Code HBL
UDI-Device Identifier04250435503867
UDI-Public04250435503867
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K032331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4001-20
Device Catalogue Number4001-20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;